# SDR AALA200800899

- Difficulty date: April 10, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 49,092 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T468/10APR - CREW REPORTED UNABLE TO CONTROL CABIN PRESSURE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND OUTFLOW VALVE UNABLE TO CLOSE.  REPLACED OUTFLOW VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
